zbMATH — the first resource for mathematics

Order-compatible topologies on a partially ordered set. (English) Zbl 0089.01902

Full Text: DOI
[1] R. G. Bartle, Nets and filters in topology, Amer. Math. Monthly 62 (1955), 551 – 557. · Zbl 0065.37901
[2] John L. Kelley, General topology, D. Van Nostrand Company, Inc., Toronto-New York-London, 1955. · Zbl 0066.16604
[3] Edward J. McShane, Order-preserving maps and integration processes, Annals of Mathematics Studies, no. 31, Princeton University Press, Princeton, N. J., 1953. · Zbl 0051.29301
[4] E. S. Northam, The interval topology of a lattice, Proc. Amer. Math. Soc. 4 (1953), 824 – 827. · Zbl 0051.26002
[5] A. J. Ward, On relations between certain intrinsic topologies in partially ordered sets, Proc. Cambridge Philos. Soc. 51 (1955), 254 – 261. · Zbl 0066.02101
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.